# SDR CKSA97218

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Buckled
- Location: Bs 1265-1346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND HORIZONTAL WEB SHOWS SIGNS OF BUCKLING AT STA 1265 TO STA 1346.   PER BOEING RECOMMENTDATION HORIZONTAL WEB PANEL WAS REMOVED AND REPLACED (2024-T3) PER BOEING MSG M-7240-97-0629 PERFORMED HFEC INSPECT TO ALL HOLES AND INSTALLED .015625 INCH OVERSIZE FASTENERS OF LIKE KIND IAW BOEING SRM 51-30-02.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 102213.
